advertisement
Question
Posted by: Kirsty | 2008/09/29

Spotting after going off the pill

I stopped the pill in July and we are trying to concieve. My period has been regular since then but very short eg: 1-1.5 days as opposed to 5/6 days. I got my period on 16 September as expected but I started spotting on 26 Sep and am still spotting heavily today (29 Sep).
Is this my body correcting itself for my shortened period ie: getting rid of the residue? Could it be implantation bleeding even though it' s lasted for so long? What else could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your body adapting to being off the Pill. It is too early for an implantation bleed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement